# SDR AALA202508091529

- Difficulty date: June 23, 2025
- Submitted: August 9, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,549 hours, 39,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5391065720100
- Condition: Burred
- Location: Zone 100
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DAMAGE RACK 80VU BURRED MATERIAL ON LOWER LATERAL FITTING RH AND WAS             FOUND IN CONTACT WITH STRUCTURE IN AFT AVIONIC COMPARTMENT MEASURE BURRET MATERIAL 0.116 INCH. MAINTENANCE PERFORMED INTERIM REPAIR, REPLACEMENT LOWER LATERAL FITTING RH ON LOWER LATERAL LOC. ON AFT LOWER AVIONIC COMPARTMENT IAW EA 365896 AND SB A320-25-1BKJ.
